Also, is there anyone out there who has a T3-alone therapy experience?
I´m of late having strange Levothyroxine toxicity symptoms even with a dose as low as 12.5 mcg (whereas the prescribed dose from my thyroidologist is 50!) and sometimes these symptoms last for as long as the third day after taking the medicines.
It must be of interest here as to what my (toxicity) symptoms are, well, just read the leaflet of Levothyroxine brands! Anyway, they´re: tremors, insomnia, anxiety, heart palpitations, confusion, fatigue, difficulty in thinking and concentration, mental fog, excessive urination, hot flashes, restlessless and a strange tingling sensation in my right foot in lying position, extreme bloating (and on days constipation). Different, almost all, brands of Levothyroxine have been tried.
Secondly, the foods that interact with it (such as caffeine and fibre) that´re advised to be eaten four hours after it, if I drink black tea, cocoa powder or fibre-rich whole grain bread even if 11 hours after it, I feel a strange headache and a feeling of having received a blow in my head! I´m no doctor or pharmacist, but as a patient my feeling is as if the medicine doesn´t get digested or absorbed at all in my body for hours and hours after it.
I´m at a loss to explain these incredibly strange experiences to my thyroidologist, but I´ve done it and she does believe me, but can´t seem to find a solution.
I was wondering whether a T3-alone therapy should be tried in my case? Any suggestions?